標題: THE ACHROMATIC INDEXES OF THE REGULAR COMPLETE MULTIPARTITE GRAPHS
作者: CHIANG, NP
FU, HL
應用數學系
Department of Applied Mathematics
公開日期: 28-六月-1995
摘要: In this paper, we study the achromatic indices of the regular complete multipartite graphs and obtain the following results: (1) A good upper bound for the achromatic index of the regular complete multipartite graph which gives the exact values of an infinite family of graphs and solves a problem posed by Bouchet. (2) An improved Bouchet coloring which gives the achromatic indices of another infinite family of regular complete multipartite graphs.
URI: http://hdl.handle.net/11536/1854
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 141
Issue: 1-3
起始頁: 61
結束頁: 66
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RH13700006.pdf